# SDR SWIA200514486

- Difficulty date: January 30, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 6,426 hours, 5,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CEILING AT ROW 5 INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-16.  OPERATIONAL CHECK GOOD.
